$$\partial \bar\partial }$$ ∂ ∂ ¯ -lemma and p-Kähler structures on families of solvmanifolds
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
$$\partial \bar\partial }$$ ∂ ∂ ¯ -lemma and p-Kähler structures on families of solvmanifolds ; volume:308 ; number:3 ; day:20 ; month:10 ; year:2024 ; pages:1-17 ; date:11.2024
Mathematische Zeitschrift ; 308, Heft 3 (20.10.2024), 1-17, 11.2024
- Creator
-
Cattaneo, Andrea
Tomassini, Adriano
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1007/s00209-024-03612-7
- URN
-
urn:nbn:de:101:1-2501282121321.263023321514
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:36 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Cattaneo, Andrea
- Tomassini, Adriano
- SpringerLink (Online service)